# SDR QXEA200601646

- Difficulty date: April 28, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 RIGHT HAND WING OUTBOARD FLAP CHAFED FROM YW210 TO YW246.  REPAIRED IAW RD 8/4-57-648, ISSUE 1 AND EA 6-57-463.
